# SDR AALA201901239011

- Difficulty date: January 20, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 60,401 hours, 9,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 5a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION,  FOUND THE SEAT MOUNT EMERGENCY LIGHT TO BE BROKEN AT SEAT 5A.  MAINTENANCE CONNECTED THE LIGHT ASSEMBLY.  PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00.
